Korovina, Margarita and Kudinov, Oleg - The Rice-Shapiro theorem in Computable Topology

lmcs:4171 - Logical Methods in Computer Science, December 29, 2017, Volume 13, Issue 4
The Rice-Shapiro theorem in Computable Topology

Authors: Korovina, Margarita and Kudinov, Oleg

We provide requirements on effectively enumerable topological spaces which guarantee that the Rice-Shapiro theorem holds for the computable elements of these spaces. We show that the relaxation of these requirements leads to the classes of effectively enumerable topological spaces where the Rice-Shapiro theorem does not hold. We propose two constructions that generate effectively enumerable topological spaces with particular properties from wn--families and computable trees without computable infinite paths. Using them we propose examples that give a flavor of this class.


Source : oai:arXiv.org:1708.09820
DOI : 10.23638/LMCS-13(4:30)2017
Volume: Volume 13, Issue 4
Published on: December 29, 2017
Submitted on: December 29, 2017
Keywords: Computer Science - Logic in Computer Science,Mathematics - Logic,03D45, 03D80


Share

Browsing statistics

This page has been seen 60 times.
This article's PDF has been downloaded 22 times.